Convergence rates of posterior distributions

Ghosal, Subhashis ; Ghosh, J. K. ; van der Vaart, Aad W. (2000) Convergence rates of posterior distributions Annals of Statistics, 28 (2). pp. 500-531. ISSN 0090-5364

PDF - Publisher Version

Official URL:


We consider the asymptotic behavior of posterior distributions and Bayes estimators for infinite-dimensional statistical models. We give general results on the rate of convergence of the posterior measure. These are applied to several examples, including priors on finite sieves, log-spline models, Dirichlet processes and interval censoring.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:22513
Deposited On:24 Nov 2010 08:26
Last Modified:17 May 2016 06:33

Repository Staff Only: item control page